# SDR AALA201809259015

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 52,772 hours, 30,658 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT THE R2 DOOR SLIDE COVER WAS LOOSE.  MAINTENANCE SECURED THE SLIDE COVER AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
